Non-parametric smoothing and prediction for nonlinear circular time series

Di Marzio, M, Panzera, A and Taylor, CC (2012) Non-parametric smoothing and prediction for nonlinear circular time series. Journal of Time Series Analysis, 33 (4). 620 - 630 . ISSN 0143-9782

Abstract

Metadata

Authors/Creators:
  • Di Marzio, M
  • Panzera, A
  • Taylor, CC
Copyright, Publisher and Additional Information: © 2012,Blackwell Pubishing. This is the pre-peer reviewed version of the following article: Di Marzio, M, Panzera, A and Taylor, CC (2012) Non-parametric smoothing and prediction for nonlinear circular time series, Journal of Time Series Analysis, 33 (4). 620 - 630, which has been published in final form at http://dx.doi.org/10.1111/j.1467-9892.2012.00794.x Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Nov 2012 15:19
Last Modified: 18 Sep 2016 22:28
Published Version: http://dx.doi.org/10.1111/j.1467-9892.2012.00794.x
Status: Published
Publisher: Blackwell Pubishing
Identification Number: 10.1111/j.1467-9892.2012.00794.x

Download

Filename: TaylorCsubmitted.pdf

Share / Export

Statistics